This topic is now archived and is closed to further replies.

retinoids How Do I Get Rid Of Bumps From Medication And Accidental Exposure To Sun

1 post in this topic

I've recently been able to go on vacation by the ocean and yesterday I stupidly forgot to put sun screen on my face. Today I woke up with these bumps on my nose. They're definitely not acne, I believe my minocycline and tretinoin cream along with over exposure to sun has caused them. They're red, slightly itchy, and rather reminiscent of an old person's bumpy skin. I'm not sure how to get rid of this, or if I even can. I've heard some people scar from getting sunburn when they're taking acne medication and I was wondering if this could be the case with me or if I can get rid of it. Because I certainly don't want to end up with a bumpy old woman's nose because I was stupid and forgot to put sunscreen on.

Share this post

Link to post
Share on other sites